Reply

Cast Your Vote:

    • Yes -- Votes: 17
    • No -- Votes: 22
    • Other -- Votes: 1
Robert Downey Jr. Zanzibar, Tanzania 16079 posts
27th Nov '12
Quoting *B & D Mommy*:" Lucky you! It turns me crazy...I can't handle it at all"


:!:



I know it's linked to deteriorating bones and such.



I can't take it because I take Topamax which makes it ineffective.

*B & D Mommy* 2 kids; Illinois 15809 posts
27th Nov '12
Quoting Michael Westen:" :!: I know it's linked to deteriorating bones and such. I can't take it because I take Topamax which makes it ineffective."


Never heard of that...crazy! lol. It makes my emotions so out of control...it is horrible. Not to mention I spot the entire time and and gain a lot of weight. I refuse to use it. That is why I just stick with condoms or pull out method lol

7 blessings so far.... Due February 3; 6 kids; Glen Burnie, Maryland 8799 posts
27th Nov '12
Quoting Just Ames:" Hmm. Well I've been on the pill for over 10 years and it has not messed with me in any way what so ever. I guess everyone is different."


for any hormonal bc to work the way its meant to , it has to ''mess w/u''.....its meant to alter your natural cycle....some unfortunate women also experience mental changes, prolonged bleeding, blood clots, delayed fertilty and a whole host of other nasty side effects. Thats why i think bc should be monitored by a doctor.

KissMeFinnNelson<3 1 child; 2 angel babies; Glasgow, Scotland, UK, United Kingdom 4477 posts
status 28th Nov '12

No. The Morning After Pill or as you guys call it Plan B is available over the counter here but you can't just buy it, you must be taken into a side room and be asked a bunch of questions to check you can actually medically take it so no.

Trup.sebteri California 126 posts
28th Nov '12

No, you should most definitely speak with a physician before getting any kind of birth control pill.